not much to say really, just that i have a dr’s app at 9:30, #monsterman’s not himself lately & has a bad cough and me… well a whole list of things but i think is all got to do with the Patch (contraceptive) i’m on…. all my symptoms are listed as “WARNING SIGNALS” (comforting hey?)
my symptoms include:
- Sharp chest pains
- Edema (fluid retention) in the ankles or fingers and
- weight gain,
- stomach pain or bloating,
- muscle spasms,
- uterine cramps,
- and mood problems such as mood swings, depression or anxiety.
so for the sanity of my #hubinator & myself i have to get this checked out…
will update when i get back from the dr….
enjoy your day
so here’s what the dr said:
my body is not tolerating the hormones in the patch, so i need to go off it. these hormones have also caused various infections so we have 2 choices:
1) have another baby and get the factory closed down
2) just close the factory…
now, i’m pro option 1 but #hubbinator is leaning towards option 2. I sortof understand his point but i’m selfish when it comes to this, i wasn’t put on this earth just to mother 1 child! i’ve always wanted more – 3 would be ideal!!! but that’s not gonna happen. #hubbinator is pro having another kid one week & the next he’s all against it & to trick him into it wont work either – That’s not how i Roll – thought aabout it but nope no trickery!!!
Dr also picked up that i have gastric inflamation & gave me tabs for that – hoping it sorts me out!!!
till next time…